Núria Vila

Núria Vila

Núria Vila
PhD in mathematics, from Universitat Autònoma de Barcelona
Professor at Universitat de Barcelona

Personal webpage

email: nuriavila@ub.edu

Biosketch

Full Professor at the Universitat de Barcelona (2003- )
Associate Professor at the Universitat de Barcelona (1983- 2003)
Assistant Professor at the Universitat Autonoma de Barcelona (1976-1083)

Research Interests

  • Number Theory
  • Arithmetic Geometry
  • Inverse Galois Problem
  • Galois representations

Selected publications 

  • Dieulefait, L.; Vila, N.: On the classification of geometric families of $4$-dimensional Galois representations, Mathematical Research Letters, 18 (2011), no. 04, 805–814.
  • Arias-de-Reyna, S.; Vila, N.: Tame Galois realizations of GSp_4(F_l) over Q, Int. Math. Res. Notices 2011, no. 9, 2028–2046.
  • Dieulefait, L.; Vila, N.: Geometric families of 4-dimensional Galois representations with generically large images. Mathematische Zeitschrift 259 (2008), 879 – 893.
  • Dieulefait, L.; Vila, N.: On the images of modular and geometric three-dimensional Galois representations. Amer. J. Math. 126 (2004), 335-361.
  • Plans, B.; Vila, N.: Tame A_n-Extensions of Q. J. Algebra 266 (2003), 27-33.